Menstrual pain effect of Yasmin

We have 166 consumer reports for Yasmin. Menstrual pain effect occurred in 2%.

Patients statistics on Menstrual pain side effect for Yasmin

Female
Male

Average weight in Lbs
133.38
136.69

Average height in Ft
5′ 3″
5′ 10″

Average age
29
28

Yasmin Circle Diagram 3 consumers of 166 reported about Menstrual pain

  1. Ana M. Gregory says:
    5.0 rating

    Hello I can not recommend the Yasmin. Did she take about 3 years, and in the first half year 10 kg (!) Increased. Then after about 1 year I got severe menstrual pain (I had NEVER before) – so bad that I stayed in bed more often even at home. After some time, severe chest pain also became a part of it – so much so that my then boyfriend could not even hug me anymore, because I cried out in pain. My desire for sex was also getting lower (my girlfriend had the geiche problem) … At some point I was fed up with the pain and talked with my FA. She said I should take the pill, so do not take a break. Result: I didn’t have my days any more and thus kenie Regelschmeren, but my breasts felt like just before bursting. So I dropped Yasmin and used the Nuva ring as a replacement. Although I do not get along with him – but I have no more pain and also lost 5kg. The desire came again xD Will now take Cerazette and then turn to the 3-month injection. But my report should not put you off – with every woman the side effects are different … My best friend was hammering headache – with me abdominal and chest pain. Greetings Nene

  2. Janet C. Eugene says:
    5.0 rating

    I’m really glad that this site exists! I have been taking the pill Yasmin continuously for about 6 years .. To be honest I did not have any side effects at the beginning .. For that now all the more. Everything started a few months ago .. more and more regular pain. Now it is really a hellish pain that forces me to my knees and can not get up. It only takes a few minutes but several times a day before and during menstruation .. And in the meantime, too! Although not so strong, but it hurts .. and more often, such a pull down. Feels very strange … I never had to fight blemishes to be honest .. which has changed in the last few months too. Now every month I get some pimples punctually (still the smallest evil). Chest pains and such a draw is meanwhile in the meantime. In the last 2 months I have also gained a good 5kg. Is now not too tragic .. Only my eating habits did not change at all .. I continue to do my sport. Have my weight can always keep constant .. What disturbs me but by far the most is my loss of libido. I can cry so .. Especially since it is no longer funny for my friend. That’s so bad .. I almost have to force myself to have sex. Thought if we maybe more foreplay and do that then more happens .. but nothing, zero, nada! It just does not work. I feel absolutely no desire, no matter what I try. That puts a strain on me (and, frankly, my relationship too). And it’s kind of uncomfortable for me to talk about it. It seems so abnormal to me .. It just can understand no one. My friend could not imagine at the beginning, that it is due to the pill (because just every second woman takes the pill and I myself have taken her for years without problems). Have him now a few reviews of this site shown and slowly he can do something with it. Habs then finally managed to go to my FA and tell him about my problems. He did not want to hear that anyway .. I asked him his opinion about Gynefix .. of course absolute nonsense in his eyes! He said the only problem is that I still have my days. So he prescribed me the pill Yaz. But do not understand the meaning behind why I should suppress my menstrual period. It does not bother me at all in the sense .. Why should I take 7 days placebos? Absolutely senseless in my eyes. In the meantime, I believe that my dear Mr. FA, like most others, simply has a contract with Bayer Schering. That’s why he only prescribes these products .. I have now decided to sell the pill. Although I probably have to live with pimples and even more weight gain … all this is still better than these hormone bombs daily. If I have enough money aside, then I’ll try it with the Gynefix .. I would advice every woman from the pill! Never again hormones! lg